Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 580292, 34 pages
http://dx.doi.org/10.1155/2011/580292
Research Article

Convergence of Locally Square Integrable Martingales to a Continuous Local Martingale

Taras Shevchenko National University, 01601 Kyiv, Ukraine

Received 24 May 2011; Accepted 3 October 2011

Academic Editor: Tomasz J. Kozubowski

Copyright © 2011 Andriy Yurachkivsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andriy Yurachkivsky, “Convergence of Locally Square Integrable Martingales to a Continuous Local Martingale,” Journal of Probability and Statistics, vol. 2011, Article ID 580292, 34 pages, 2011. https://doi.org/10.1155/2011/580292.